Order statistics from a class of non-normal distributions
Biometrika · 1969 · Volume 56 · Issue 2
Abstract
SUMMARY In this paper we consider the distribution of the order statistics from teh non-normal population with the probability denaity function f ( x ) = { 1 + λ s 6 H 3 ( x ) + λ 4 24 H 4 ( x ) + λ 3 2 72 H 6 ( x ) } Φ ( x ) , Where λ 3 , λ 4 , ø(x) and H j (x) have their usual meanings. By using some results established for the normal case, we determine the exact moments and the asymplotic moments of the non-normal order statistics. The joint distribution of the orderstatistics is studied and an expression for the product moment of the extreme order statistics is given.
Enable JavaScript for citation tools and additional paper interactions.